# SDR CALA2013110692687

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,412 hours, 6,582 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: H

## Discrepancy

VIBRATION IN FLOOR BETWEEN ROWS 20-26 ON RT SIDE, ACCOMPANIED BY CHEMICAL ODOR.  FLIGHT CREW SHUT DOWN RT PACK, NO VIBRATION & SMELL DISSIPATED.  UNDER RT PACK FAN BYPASS CHECK VLV FLEXIBLE DUCT CLAMP LOOSE & BACKED OFF DUCT.  RE SEATED DUCT & TIGHTENED CLAMP.  RAN PACK WITH APU & ENG AIR.  NO LEAKS, NO VIBRATIONS OR ODORS NOTED IAW MM21-00-00.
